# SDR DALA2017060204539

- Difficulty date: June 1, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 45,852 hours, 24,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON THE FLOOR SUPPORT -Y1732, FRAMES 65 - 66,  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DWG D53470150.
